Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 98175, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/98175

The truncated exponential polynomials, the associated Hermite forms and applications

1ENEA, UTS Tecnologie Fisiche Avanzate, Centro Ricerche Frascati, Via Enrico Fermi 45, Frascati, Rome 00044, Italy
2Dipartimento di Energetica, Università degli Studi di Rome “La Sapienza,”, 14 Via A. Scarfa, Rome 00161, Italy

Received 3 April 2006; Accepted 3 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Dattoli and M. Migliorati, “The truncated exponential polynomials, the associated Hermite forms and applications,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 98175, 10 pages, 2006. doi:10.1155/IJMMS/2006/98175